MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOSPHERE 38MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE GLENOSPHERE 38MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-06-38
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitants: 320-38-00 145-deg pe 38mm hum liner +0 (b)(6).A10012 - gps implant kit v2 (b)(6).Exc-eqrv38-us - orthosensor 38mm usa (b)(6).300-30-10 - equinoxe preserve stem 10mm (b)(6).320-15-02 - rs glenoid plate sup (b)(6) deg (b)(6).531-20-00 - shldr gps rvrs drill kit (b)(6).531-78-20 - shouldr gps hex pins kit (b)(6).320-15-05 - eq rev locking screw (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6).320-20-00 - eq reverse torque defining screw kit (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(6).
 
Event or Problem Description
As reported, approximately 1 month post initial right total shoulder arthroplasty (tsa), the patient underwent revision of the prosthesis due to dislocation.The patient was wheelchair-bound and within the first couple weeks after implant, reached over a chair and dislocated the prosthesis.The surgeon proceeded to revise the patient to larger and constrained implants.The glenosphere, locking screw, and liner were swapped out.The event was not related to the breakage of a device.There was a surgical delay/prolongation of approximately 30-45 minutes in relation to the need for revision surgery due to the dislocation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The previous report was submitted in error.All relevant reporting for this event is captured under 1038671-2024-04563.As a result, this report may be disregarded.

Brand Name
EQUINOXE GLENOSPHERE 38MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20822738
Report Number1038671-2024-04565
Device Sequence Number12716175
Product Code KWS
UDI-Device Identifier10885862563699
UDI-Public10885862563699
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193098
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-06-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight124 KG